Opened Access Homotopy theory of nonsymmetric operads

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Muro Jiménez, Fernando
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2011
Publicado en: Algebraic and Geometric Topology, 11, 1541-1599.
Tipo de documento: Artículo
Resumen: We endow categories of nonsymmetric operads with natural model structures. We work with no restriction on our operads and only assume the usual hypotheses for model categories with a symmetric monoidal structure. We also study categories of algebras over these operads in enriched nonsymmetric monoidal model categories.
Cita: Muro Jiménez, F. (2011). Homotopy theory of nonsymmetric operads. Algebraic and Geometric Topology, 11, 1541-1599.
Tamaño: 655.1Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43022

DOI: http://dx.doi.org/10.2140/agt.2011.11.1541

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones